# SDR AALA950459

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING AT 34H INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (Z)
